Paper Title:
Asymptotical Stability of an SIQS Epidemic Model with Age Dependence and Generally Nonlinear Contact Rate
  Abstract

In this paper, an SIQS epidemic model with infection age and generally nonlinear contract rate is formulated. The existence and asymptotic stability of equilibrium are respectively discussed, and a general condition is obtained under which the endemic equilibrium is exponentially asymptotically stable.

  Info
Periodical
Edited by
Qi Luo
Pages
292-297
DOI
10.4028/www.scientific.net/AMM.58-60.292
Citation
Y. H. Suo, "Asymptotical Stability of an SIQS Epidemic Model with Age Dependence and Generally Nonlinear Contact Rate", Applied Mechanics and Materials, Vols. 58-60, pp. 292-297, 2011
Online since
June 2011
Authors
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Zhi Hui Ma, Shu Fan Wang, Wen Ting Wang
Abstract:In this paper, we proposed a predator-prey system incorporating Rosenzweig functional response and prey refuges. We will consider the...
577
Authors: De Hui Qiu, Qing Lin Wang, Jie Yang
Chapter 5: Mechatronics Engineer and Applications
Abstract:A novel control approach is introduced for strict-feedback nonlinear systems based on the dynamic equilibrium state theory. First, the basic...
360
Authors: Ivan Svarc, Radomil Matousek
Chapter 22: Mechanical and Electronic Engineering Control
Abstract:The most powerful methods of systems analysis have been developed for linear control systems. For a linear control system, all the...
1579
Authors: Zhong Hua Zhang, Yao Hong Suo
Chapter 5: Numerical Methods, Computation Methods and Algorithms for Modeling, Simulation and Optimization, Data Mining and Data Processing
Abstract:We formulate an age structured SEIRS model with general screen function and contact rate. A condition is obtained, and under which the...
1725